MAUDE Adverse Event Report: MDT SOFAMOR DANEK PUERTO RICO MFG CD HORIZON® SPINAL SYSTEM; APPLIANCE, FIXATION, SPINAL INTERLAMINAL

MDT SOFAMOR DANEK PUERTO RICO MFG CD HORIZON® SPINAL SYSTEM; APPLIANCE, FIXATION, SPINAL INTERLAMINAL
Model Number 55840005540
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Fall (1848); Pain (1994); Inadequate Osseointegration (2646)
Date of Event 04/24/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Information was received from multiple sources (manufacturer representative, healthcare provider, clinical study) regarding a patient with clinical id (b)(6) and alliance clinical study having spinal therapy.It was reported that patient had several falls, causing the l1 screw to be pulled out a bit, stable position on 3 subsequent x-rays, however patient still has a good amount of pain.Investigator assessment: causal relationship to procedure, not related to device.Sponsor assessment: possible related to procedure and device.The adverse event result in the hospitalization.Start date: (b)(6) 2024, end date: (b)(6) 2024.It led to the subject to wear a brace.Ae serious flag: y.Date of additional surgery: (b)(6) 2024.Adverse event related to study index surgery was the primary reason for the additional surgery.The type of additional surgery: revision, the type of procedure: spinal, level treated: l1-l2.Did any medtronic cst alliance eligible device, that was implanted during the index surgery, remain in the subject at the end of this additional surgery: yes, outcome of this ae: resolved/ recovered.Outcome date: (b)(6) 2024.There were no further complications reported regarding the event.Additional information received that pre-op diagnosis for the patient was spinal deformities.Procedure involved was index surgery (b)(6) 2024 (crf included).
 
Additional Manufacturer Narrative
A5a: patient ethnicity- white.H6 - neither the device nor films of applicable imaging studies were returned to the manufacturer for evaluation.Therefore, we are unable to determine the definitive cause of the reported event.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Additional information received that site assessment changed to causal for device relationship.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
B5: additional information updated.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Medication administration: were any of the opiates or narcotics (adjusted or administered): yes.
 
Event or Problem Description
Medication or therapy: hydrocodone, dose: 5-325 dose unit: 58; mg, frequency: q6h: every 6 hours, route: oral, indication: post op pain, start date: on (b)(6) 2024, end date: on (b)(6) 2024, is medication related to an ae: yes.
 
Additional Manufacturer Narrative
 
Event or Problem Description
Date of additional surgery (b)(6) 2025, primary reason for the additional surgery adverse event related to study index surgery specify the corresponding ae 001_(b)(6) 2024_nonunion due to screw loosening.Type of additional surgery: revision yes, spinal levels l1 : yes, spinal levels l2 : yes were any new medtronic cst ailliance eligible devices implanted in this additional spinal surgery y nonunion was noticed due to screw loosening.Ae resolved date: (b)(6) 2025.
 
Additional Manufacturer Narrative
Mdr was submitted in accordance with activities related to capa#734075.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
CD HORIZON® SPINAL SYSTEM
Common Device Name
APPLIANCE, FIXATION, SPINAL INTERLAMINAL
Manufacturer (Section D)
MDT SOFAMOR DANEK PUERTO RICO MFG
barrio marianna rd 909, km0.4
humacao PR 00792
Manufacturer (Section G)
MDT SOFAMOR DANEK PUERTO RICO MFG
barrio marianna rd 909, km0.4
humacao PR 00792
Manufacturer Contact
justin ellis
1800 pyramid place
memphis, TN 38132
7635265677
MDR Report Key19762830
Report Number1030489-2024-00850
Device Sequence Number8604377
Product Code KWP
UDI-Device Identifier00613994971999
UDI-Public00613994971999
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K113174
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 02/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number55840005540
Device Catalogue Number55840005540
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/20/2024
Supplement Date Received by Manufacturer07/24/2024
09/25/2024
10/16/2024
07/01/2025
Initial Report FDA Received Date07/17/2024
Supplement Report FDA Received Date08/20/2024
10/07/2024
10/25/2024
02/26/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age72 YR
Patient SexFemale
Patient Weight88 KG
Patient EthnicityNon Hispanic
Patient RaceWhite